# SDR C2XA97IA259

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3952 - LOG PAGE NR 422265 - POST-FLIGHT INSPECTION FOUND LEFT AND RIGHT OVERWING EMERGENCY EXIT EXTERIOR AFT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHTING FUSE AT FUSELAGE STATION NR 80897, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
